Pacific Journal of Mathematics

Banach spaces with polynomial norms.

Bruce Reznick

Article information

Source
Pacific J. Math. Volume 82, Number 1 (1979), 223-235.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102785074

Zentralblatt MATH identifier
0413.46013

Mathematical Reviews number (MathSciNet)
MR549846

Subjects
Primary: 46B05

Citation

Reznick, Bruce. Banach spaces with polynomial norms. Pacific Journal of Mathematics 82 (1979), no. 1, 223--235. http://projecteuclid.org/euclid.pjm/1102785074.


Export citation

References

  • [1] Naum Akhiezer, The Classical Moment Problem, Oliver and Boyd, London, 1965.
  • [2] Leonard Dor, Potentials and isometric embeddings in Lu Israel J. Math., 24 (1976), 260-268.
  • [3] W. J. Ellison, Waring's problem, Amer. Math. Monthly, 78 (1971), 10-36.
  • [4] J. H. B. Kemperman, On the sharpness of Tchebycheff type inequalities,Indag. Math., 27 (1965), 554-601.
  • [5] J. H. B. Kemperman, On a class of moment problems, Proceedings of the Sixth Berkeley Sym- posium on Mathematical Statistics and Probability, vol. II, pp. 101-126, University of California Press, 1972. 6.1personal correspondence, Sept. 2, 1977.
  • [7] Donald Koehler, GZn spaces, Trans. Amer. Math. Soc, 150 (1970), 507-518.
  • [8] Donald Koehler, The analytic properties of G2n spaces, Proc. Amer. Math. Soc, 35 (1972), 201-206.
  • [9] Jean-Louis Krivine, Plongement des espaces normes dans Lp, C. R. Acad. Sci. (Paris), 261 (1965), 4307-4310.
  • [10] Joram Lindenstrauss, and Lior Tzafriri, Classical Banach Spaces, Lecture Notes in Mathematics No. 338, Springer-Verlag, New York, 1973.
  • [11] Bruce Reznick, Banach spaces which satisfy linear identities, Pacific J. Math., 74 (1978), 221-233.